MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,4.7,10,MTX,MG; Dental Implant

ZimVie US Corp LLC IMP,TSV,4.7,10,MTX,MG; Dental Implant
Catalog Number TSVTWB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant carrier fractured abnormally at the connection, leaving a fragment lodged within the implant connection and the implant was removed.Tooth site 37.The implant was removed and replaced with a new implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided.A4: patient weight: unknown / not provided.G4: premarket identification pma/510(k) #: k101880.

Brand Name
IMP,TSV,4.7,10,MTX,MG
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50929255
Report Number0001038806-2026-04920
Device Sequence Number10759675
Product Code DZE
UDI-Device Identifier00889024019997
UDI-Public(01)00889024019997(17)310219(10)4120007446
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTWB10
Device Lot Number4120007446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale